- About this Journal ·
- Abstracting and Indexing ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 891986, 7 pages
On the Slowly Decreasing Sequences of Fuzzy Numbers
1Department of Mathematics, Faculty of Arts and Sciences, Celal Bayar University, 45040 Manisa, Turkey
2Department of Mathematics, Faculty of Arts and Sciences, Fatih University, Büyükçekmece Campus, 34500 İstanbul, Turkey
Received 11 March 2013; Accepted 11 April 2013
Academic Editor: Ljubisa Kocinac
Copyright © 2013 Özer Talo and Feyzi Başar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Citations to this Article [2 citations]
The following is the list of published articles that have cited the current article.
- Congxin Wu, “A New Characterization of Compact Sets in Fuzzy Number Spaces,” Abstract and Applied Analysis, 2013.
- Ibrahim Canak, “Tauberian theorems for Cesaro summability of sequences of fuzzy numbers,” Journal of Intelligent & Fuzzy Systems, vol. 27, no. 2, pp. 937–942, 2014.